| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device was shutting off unexpectedly.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the device and the reported issue was not able to be verified but was not able to be duplicated.The customer was found to be using old batteries, which may have contributed to device power off.However, the root cause is was not established.The device passed functional and performance testing and was returned to the customer.
Event or Problem Description